Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 32, NWS Wichita, KS

April 8, 2015Allen County, Neosho County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 8, 2015, 3:42 PM CDT for Allen County, Neosho County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2015, 3:42 PM CDT (20:42 UTC)
Expired
Apr 8, 2015, 4:03 PM CDT
In force
21 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Allen County, KS, Neosho County, KS

The radar

The Pleasant Hill radar (KEAX), 156 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:47 PM CDTSevere Thunderstorm WatchSPC4 hr
Apr 8, 3:37 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2027 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WUUS53 KICT 082042
SVRICT
KSC001-133-082115-
/O.NEW.KICT.SV.W.0032.150408T2042Z-150408T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ALLEN COUNTY IN SOUTHEASTERN KANSAS...
  NORTHEASTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 415 PM CDT

* AT 342 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTH OF LA HARPE TO 10 MILES SOUTH OF MORAN
  TO NEAR ST. PAUL...MOVING NORTHEAST AT 75 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  HUMBOLDT...ERIE...ST. PAUL...WALNUT...SAVONBURG...ELSMORE AND
  STARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3750 9533 3782 9544 3788 9508 3749 9509
TIME...MOT...LOC 2042Z 247DEG 64KT 3783 9527 3776 9522 3755 9518 

HAIL...1.00IN
WIND...70MPH

$$

BILLINGS WRIGHT
2 follow-up statements
083 
WWUS53 KICT 082055
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT WED APR 8 2015

KSC001-133-082115-
/O.CON.KICT.SV.W.0032.000000T0000Z-150408T2115Z/
ALLEN KS-NEOSHO KS-
355 PM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN ALLEN AND NORTHEASTERN NEOSHO COUNTIES...

AT 355 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRONSON TO UNIONTOWN TO NEAR HEPLER...MOVING
NORTHEAST AT 75 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ERIE...ST. PAUL...WALNUT...SAVONBURG...ELSMORE AND STARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3750 9523 3783 9534 3788 9508 3749 9509
TIME...MOT...LOC 2055Z 247DEG 64KT 3792 9500 3785 9495 3764 9491 

HAIL...1.00IN
WIND...70MPH

$$

KETCHAM
150 
WWUS53 KICT 082103
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT WED APR 8 2015

KSC001-133-082113-
/O.CAN.KICT.SV.W.0032.000000T0000Z-150408T2115Z/
ALLEN KS-NEOSHO KS-
403 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN AND
NORTHEASTERN NEOSHO COUNTIES IS CANCELLED...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3750 9523 3783 9534 3788 9508 3749 9509
TIME...MOT...LOC 2100Z 247DEG 64KT 3796 9488 3789 9483 3768 9479 

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:53 PM CDT, 49 minutes earlier.

Area forecast discussion, Apr 8, 2:53 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
253 PM CDT WED APR 8 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 245 PM CDT WED APR 8 2015

THIS EVENING-TONIGHT: LATEST SURFACE ANALYSIS SHOWS MAIN SURFACE
BOUNDARY LOCATED JUST TO THE SE OF ICT METRO...MAINLY FROM EUREKA TO
MULVANE TO WELLINGTON.  THE INITIAL ROUND OF CONVECTION HAS ALREADY
BEGUN OVER SRN KS...WITH MULTICELL STORMS PRODUCING MAINLY HAIL AND
DAMAGING WINDS.  THIS INITIAL ROUND OF STORMS WILL STAY IN THE WARM
SECTOR ACROSS SE KS FOR THE EARLY AFTERNOON HOURS. WITH THE MAIN
CONCERN FROM THIS ROUND BEING LARGE HAIL AND DAMAGING WINDS GIVEN
THE UNSTABLE AIRMASS AND FAVORABLE BULK SHEAR.

LATEST SHORT TERM HI-RES MODELS CONTINUE TO SHOW THE BOUNDARY
RETROGRADING BACK TO THE NORTH EARLY THIS EVENING BETWEEN 21Z-02Z...
WITH A SIGNIFICANT INCREASE OF LOW LEVEL CAPE BACK TOWARDS THE KICT
METRO. THIS IN CONJUNCTION WITH THE INCREASE IN BULK SHEAR FROM THE
INCOMING DISTURBANCE COUPLED WITH THE LOW LEVEL JET WILL PRODUCE A
SCENARIO VERY FAVORABLE FOR TORNADIC SUPERCELLS TO DEVELOP ALONG THE
DRY LINE AS IT SHARPENS FOR AREAS TO THE WEST AND SW OF SOUTH
CENTRAL KS.  THIS WILL LEAD TO A SECOND POSSIBLY MORE SIGNIFICANT
CHANCE OF STORMS FOR LATER THIS EVENING WELL AFTER DARK. LATEST HI-
RES MODEL CONTINUE TO SHOW 0-8KM SHEAR IS VERY FAVORABLE FOR
SUPERCELLS AND POSSIBLE LONG TRACK TORNADOES. INCREASED MLCAPE TO
2000-2500 J/KG AND LOWERING LCL LEVELS WOULD ALSO SUGGEST A
STRONG TORNADO THREAT AS WELL. SO THIS SETUP WOULD STILL LEAD TO
HIGH LIKELYHOOD OF THE TORNADO THREAT CONTINUING WELL AFTER DARK
FOR AREAS AREAS ACROSS SOUTH CENTRAL KS...MAINLY ALONG OR SOUTH OF
HIGHWAY 54/400.

EXPECT THE SEVERE CONVECTION TO CONTINUE FOR THE OVERNIGHT
HOURS...WITH PROGRESSION OF THE STORMS TO THE EAST INTO THE FLINT
HILLS AND SOUTHEAST KS. DEEP LAYER SHEAR LOOKS TO WANE SOME AFTER
MIDNIGHT...WHICH WILL LIKELY SHIFT THE SEVERE WEATHER MODE TO MORE
OF A LARGE HAIL AND DAMAGING WIND CHANCE.

THU: COULD SEE SOME LINGERING STORMS ACROSS PORTIONS OF SOUTHEAST
KS IN THE MORNING HOURS AS THE DRY LINE/BOUNDARY SURGES EAST INTO
WRN MO. IT NOT COMPLETELY OUT OF THE REALM OF POSSIBILITY THAT
SOME LINGERING STRONG STORMS WILL BE OVER SE KS...BUT THIS CHANCE
WILL BE SHORT LIVED. EXPECT THE THU AFTERNOON SEVERE THREAT TO
OVER EXTREME SE KS AND MAINLY IN SW MO. WITH THE REST OF THE
REGION SEEING NICE WEATHER RETURN TO THE AREA...WITH DRIER AIR
MOVING INTO THE AREA.

FRI-EARLY SAT: A COUPLE OF NICE DAY EXPECTED FOR FRI AND EARLY SAT
AS A LARGE AREA OF HIGH PRESSURE MOVES ACROSS THE PLAINS INTO THE
SRN PLAINS.  THIS WILL LEAD TO NEAR SEASONAL TEMPS AND SUNNY SKIES
IN MOST LOCATIONS.  AS SATURDAY PROGRESSES...LOW LEVEL MOISTURE WILL
RAPIDLY RETURN TO THE AREA FOR AREAS WEST OF THE FORECAST AREA FOR
SAT AFTERNOON. COULD SEE SHOWERS AND THUNDERSTORMS DEVELOP TO THE
WEST OF THE AREA AND POSSIBLY MOVE INTO SOME OF THE WRN PORTIONS OF
COUNTY WARNING AREA BY SAT EVENING.

SAT NIGHT: ISENTROPIC LIFT AND MOISTURE RETURN WILL CONTINUE OVER
THE WRN HALF OF THE FORECAST AREA FOR SAT NIGHT. THIS MAY LEAD TO
A CHANCE OF SHOWERS AND THUNDERSTORM COVERAGE INCREASING ACROSS
MOST OF THE AREA FOR SAT NIGHT.

KETCHAM

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 245 PM CDT WED APR 8 2015

MEDIUM RANGE MODELS DO DIFFER SOME ON HOW SUN AND MON WILL PLAY OUT.
BUT BOT MODELS SUGGEST ANOTHER CHANCE OF THUNDERSTORMS ON
SUNDAY...WITH POSSIBLE STRONG TO SEVERE STORMS. THE ECMWF LOOKS TO
CLEAR THINGS OUT ON MON...WHILE THE GFS SUGGESTS A BOUNDARY MAY BE
STATIONARY ACROSS SRN KS FOR MON.

KETCHAM

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1208 PM CDT WED APR 8 2015

CONVECTION NOW DEVELOPING OVER OKLAHOMA WILL MOVE NORTHEAST INTO
THE AIRSPACE AND CONTINUE WITH SEVERAL ROUNDS THROUGH 6Z. THIS
WILL AFFECT ALL AIRPORTS AND FIELDS ALONG AND SOUTHEAST OF KSLN-
KVNX. THESE STORMS WILL BE SEVERE AND SHOULD BE AVOIDED.

FOG...WHICH CONTINUES TO AFFECT KHUT...KRSL...KSLN HAS BEEN SLOW
TO BURN OFF. THINK IT SHOULD BE GONE BY 21Z. VFR CONDITIONS SHOULD
PERSIST THROUGH 03Z...WITH FOG REDEVELOPMENT THERE POSSIBLE
THROUGH 12Z.

THE COLD FRONT WILL CLEAR THE AREA BY 14Z.

&&

.FIRE WEATHER...
ISSUED AT 245 PM CDT WED APR 8 2015

MAIN FIRE WEATHER CONCERNS LOOK TO ON THURSDAY.

EVEN WITH PLENTY OF LOW LEVEL MOISTURE...VERY HIGH FIRE DANGER WILL
BE IN PLACE OVER SOUTH CENTRAL AND SE KS DUE TO GUSTY SOUTH WINDS.
HOWEVER...THE CRITICAL FIRE WEATHER DAY LOOKS TO BE THU. THIS IS
WHEN STRONG NW WINDS WILL BE IN PLACE BY THE AFTERNOON HOURS ALONG
WITH RH'S IN THE 35-45 PERCENT RANGE. WIND SPEEDS THU AFTERNOON
WILL BE IN THE 20-30 MPH RANGE WITH HIGHER GUSTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    56  71  38  68 /  30  10   0   0
HUTCHINSON      52  67  37  68 /  20  10   0   0
NEWTON          54  67  38  67 /  30  10   0   0
ELDORADO        60  69  40  68 /  40  10  10   0
WINFIELD-KWLD   61  72  41  68 /  30  10   0   0
RUSSELL         46  63  35  67 /  20  10  10   0
GREAT BEND      46  64  35  67 /  10  10   0   0
SALINA          50  65  35  68 /  30  20  10   0
MCPHERSON       51  66  36  67 /  30  10  10   0
COFFEYVILLE     65  76  43  68 /  40  30  10   0
CHANUTE         64  73  41  68 /  50  30  10   0
IOLA            63  72  40  67 /  50  30  10   0
PARSONS-KPPF    64  74  42  68 /  50  30  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 8, 3:29 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
329 PM CDT WED APR 8 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-092030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
329 PM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS SOUTHEAST KANSAS
THIS AFTERNOON. THESE WILL CONTINUE TO AFFECT AREAS ALONG AND
EAST OF THE KANSAS TURNPIKE. VERY LARGE HAIL TO BASEBALLS AND
WINDS TO 75 MPH ARE POSSIBLE WITH THESE STORMS.

ADDITIONAL STORMS WILL DEVELOP ACROSS SOUTH CENTRAL KANSAS THIS
EVENING BETWEEN 5 AND 7 PM. THESE WILL OCCUR AS CONDITIONS BECOME
MORE FAVORABLE FOR TORNADOES...SOME OF WHICH MAY BE STRONG. THESE
STORMS WILL ALSO INCLUDE THE POTENTIAL FOR BASEBALL SIZE HAIL AND
70 MPH WINDS. THIS TORNADO THREAT WILL CONTINUE WELL AFTER DARK
AS THE STORMS MOVE NORTHEAST ACROSS PORTIONS OF SOUTHERN KANSAS
INTO SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STORMS WILL BE POSSIBLE OVER FAR SOUTHEAST KANSAS THURSDAY
WITH A FEW STRONG STORMS POSSIBLE. STORMS WILL THEN RETURN TO THE
FORECAST FOR SATURDAY NIGHT THROUGH THE WEEKEND.

VERY HIGH TO POSSIBLY EXTREME GRASSLAND FIRE DANGER WILL
OVERSPREAD THE ENTIRE AREA FOR THURSDAY AFTERNOON DUE TO GUSTY
NORTHWEST WINDS AND AGAIN SATURDAY AFTERNOON FOR CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

LAWSON/KETCHAM

In the hours before

Local storm report, Apr 8, 2:59 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
259 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND GST     2 S BUXTON              37.42N 95.92W
04/08/2015  E60 MPH          WILSON             KS   TRAINED SPOTTER

            HEAVY RAIN.

&&

JAS
Local storm report, Apr 8, 3:05 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
305 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 W INDEPENDENCE        37.23N 95.75W
04/08/2015  E0.75 INCH       MONTGOMERY         KS   TRAINED SPOTTER

&&

VJP
Local storm report, Apr 8, 3:14 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND GST     2 S BUXTON              37.42N 95.92W
04/08/2015  E60 MPH          WILSON             KS   TRAINED SPOTTER

&&

JAS
Local storm report, Apr 8, 3:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
327 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND GST     CHANUTE                 37.67N 95.46W
04/08/2015  M67 MPH          NEOSHO             KS   ASOS

&&

JAS
Local storm report, Apr 8, 3:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
330 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND GST     CHANUTE                 37.67N 95.46W
04/08/2015  M67.00 MPH       NEOSHO             KS   ASOS

&&

VJP
Local storm report, Apr 8, 3:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
332 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             YATES CENTER            37.87N 95.74W
04/08/2015  E0.75 INCH       WOODSON            KS   PUBLIC

            PUBLIC REPORTED VIA TWITTER OF DIME SIZED HAIL.

0325 PM     TSTM WND GST     7 SSW IOLA              37.83N 95.45W
04/08/2015  E60.00 MPH       ALLEN              KS   EMERGENCY MNGR

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:33 PM CDTSpecial Weather StatementICTWilson27 min
Apr 7, 8:43 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson47 min
Apr 7, 8:49 PM CDTSpecial Weather StatementICTAllen11 min
Apr 7, 9:02 PM CDTTornado WarningICTNeosho, Wilson28 min
Apr 7, 9:29 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson46 min
Apr 7, 9:38 PM CDTSpecial Weather StatementICTAllen22 min
Apr 7, 10:04 PM CDTAreal Flood WarningICTNeosho, Wilson5 hr
Apr 7, 10:16 PM CDTTornado WarningICTLabette, Montgomery, Neosho, Wilson29 min
Apr 7, 10:45 PM CDTTornado WarningICTLabette, Montgomery, Neosho, Wilson30 min
Apr 7, 11:14 PM CDTTornado WarningICTLabette, Montgomery31 min
Apr 7, 11:41 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson49 min
Apr 8, 12:25 AM CDTSevere Thunderstorm WarningICTLabette50 min
Apr 8, 12:29 AM CDTAreal Flood WarningICTLabette5 hr
Apr 8, 5:09 AM CDTSpecial Weather StatementICTNeosho36 min
Apr 8, 5:17 AM CDTSevere Thunderstorm WarningICTAllen, Neosho28 min
Apr 8, 1:48 PM CDTSpecial Weather StatementICTChautauqua57 min
Apr 8, 1:56 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley49 min
Apr 8, 2:35 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson55 min
Apr 8, 3:06 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson39 min
Apr 8, 3:18 PM CDTSevere Thunderstorm WarningICTAllen, Woodson42 min
Apr 8, 3:58 PM CDTSevere Thunderstorm WarningICTAllen17 min
Apr 8, 4:47 PM CDTSpecial Weather StatementICTChautauqua28 min
Apr 8, 5:05 PM CDTSpecial Weather StatementICTGreenwood25 min
Apr 8, 5:26 PM CDTSpecial Weather StatementICTGreenwood34 min
Apr 8, 5:40 PM CDTSpecial Weather StatementICTKingman35 min
Apr 8, 5:50 PM CDTSevere Thunderstorm WarningICTKingman, Reno22 min
Apr 8, 6:00 PM CDTSpecial Weather StatementICTWilson30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.